# SDR SWIA201024001

- Difficulty date: April 3, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 24,210 hours, 32,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Lack Of Lube
- Location: Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DV WINDOW DIFFICULT TO OPEN AND CLOSE.  (FLT 5967)  LUBRICATED HANDLE ON WINDOW.
